# SDR AALA201808109010

- Difficulty date: August 9, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 89,687 hours, 48,565 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY FLASHLIGHT NOT FLASHING.  REPLACED FORWARD CABIN FLASHLIGHT BATTERY IAW 25-60-00.  OPS CHECKED GOOD.
